On the analytic structure of semi-groups of positive matrices.
Mathematische Zeitschrift, Tome 73 (1960), pp. 346-365
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1960__73_169854,
author = {W.B. Jurkat},
title = {On the analytic structure of semi-groups of positive matrices.},
journal = {Mathematische Zeitschrift},
pages = {346--365},
year = {1960},
volume = {73},
zbl = {0091.13101},
url = {http://geodesic.mathdoc.fr/item/MZ_1960__73_169854/}
}
W.B. Jurkat. On the analytic structure of semi-groups of positive matrices.. Mathematische Zeitschrift, Tome 73 (1960), pp. 346-365. http://geodesic.mathdoc.fr/item/MZ_1960__73_169854/